prof.

Aleksandre Lomtatidze

DrSc.

FME, ÚM OMA – professor

+420 54114 2528
lomtatidze@fme.vutbr.cz

Send BUT message

prof. Aleksandre Lomtatidze, DrSc.

Publications

  • 2019

    DOLNÍK, M.; LOMTATIDZE, A. On periodic boundary value problem for certain planar system of nonlinear ordinary differential equations. International Workshopon the Qualitative Theory of Differential Equations. 2019. p. 47-50. ISSN: 1512-3391.
    Detail

  • 2018

    LOMTATIDZE, A.; DOSOUDILOVÁ, M. Remark on periodic boundary-value problem for second-order linear ordinary differential equations. Electronic Journal of Differential Equations, 2018, vol. 2018, no. 13, p. 1-7. ISSN: 1072-6691.
    Detail | WWW

    LOMTATIDZE, A.; ŠREMR, J. On periodic solutions to second-order Duffing type equations. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, vol. 2018, no. 40, p. 215-242. ISSN: 1468-1218.
    Detail | WWW

  • 2017

    LOMTATIDZE, A. On periodic bounded and unbounded solutions of second order nonlinear ordinary differential equations. Georgian Mathematical Journal, 2017, vol. 2017, no. 24, p. 241-263. ISSN: 1072-947X.
    Detail | WWW

  • 2016

    LOMTATIDZE, A. Theorems on Differential Inequalities and Periodic Boundary Value Problem for Second- Order Ordinary Differential Equations. Memoirs Diff. Equat. Math. Phys, 2016, vol. 67, no. 1, p. 1-129. ISSN: 1512-0015.
    Detail | WWW

    LOMTATIDZE, A.; DOSOUDILOVÁ, M. Remark on zeros of solutions of second- order linear ordinary differential equations. Georgian Mathematical Journal (on-line), 2016, vol. 23, no. 4, p. 1-7. ISSN: 1572-9176.
    Detail

  • 2015

    LOMTATIDZE, A.; OPLUŠTIL, Z. Well-posedness of the second-order linear singular Dirichlet problem. Georgian Mathematical Journal, 2015, vol. 2015 (22), no. 3, p. 409-419. ISSN: 1072-947X.
    Detail | WWW

    LOMTATIDZE, A., DOSOUDILOVA, M., SREMR, J. Oscillatory properties of solutions to certain two-dimensional systems of non-linear ordinary differential equations. Nonlinear Analysis, Theory, Methods and Applications, 2015, vol. 2015(120), no. 1, p. 57-75. ISSN: 0362-546X.
    Detail | WWW

  • 2014

    LOMTATIDZE, A.; OPLUŠTIL, Z. Fredholm's third theorem for second order singular Dirichlet problem. Boundary Value Problems, 2014, vol. 2014, no. 13, p. 1-11. ISSN: 1687-2770.
    Detail | WWW | Full text in the Digital Library

    LOMTATIDZE, A.; OPLUŠTIL, Z. Fredholm alternative for the second-order singular Dirichlet problem. Boundary Value Problems, 2014, vol. 2014, no. 13, p. 1-13. ISSN: 1687-2770.
    Detail | WWW | Full text in the Digital Library

  • 2013

    LOMTATIDZE, A.; ŠREMR, J. On oscillation and nonoscillation of two- dimensional linear differential systems. Georgian Mathematical Journal, 2013, vol. 2013, no. 3, p. 573-600. ISSN: 1072- 947X.
    Detail

    LOMTATIDZE, A.; HAKL, R.; IOANNIS, S. Bounded Solutions to the First Order Scalar Functional Differential Equations. Memoirs Diff. Equat. Math. Phys, 2013, vol. 2013, no. 59, p. 1-104. ISSN: 1512- 0015.
    Detail

  • 2009

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. Solvability conditions for a nonlocal boundary value problem for linear functional differential equations. Fasciculi Mathematici, 2009, vol. 2009, no. 41, p. 81-96. ISSN: 0044- 4413.
    Detail

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. Nonpositive solutions of one functional differential inequality. Nonlinear Oscillations, 2009, vol. 2009 (12), no. 4, p. 474-509. ISSN: 1536- 0059.
    Detail

  • 2007

    LOMTATIDZE, A.; TVRDY, M.; CABADA, A. Periodic problem involving quasilinear differential operator and weak singularity. ADVANCED NONLINEAR STUDIES, 2007, vol. 2007 (7), no. 4, p. 629-649. ISSN: 1536- 1365.
    Detail

    LOMTATIDZE, A.; VODSTRČIL P. On solvability of a three- point boundary value problem for second order nonlinear functional differential equations. Memoirs Diff. Equat. Math. Phys, 2007, vol. 2007 (40), no. 3, p. 55-65. ISSN: 1512- 0015.
    Detail

    OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J. On a nonlocal boundary value problem for first order linear functional differential equations. Memoirs Diff. Equat. Math. Phys, 2007, vol. 2007, no. 41, p. 69-85. ISSN: 1512- 0015.
    Detail

  • 2006

    LOMTATIDZE, A.; DOŠLÝ, O. Oscillation and nonoscillation criteria for half- linear second order differential equations. HIROSHIMA MATH J, 2006, vol. 2006 (36), no. 2, p. 203-219. ISSN: 0018- 2079.
    Detail

  • 2004

    OPLUŠTIL, Z.; LOMTATIDZE, A. On nonnegative solutions of a certain boundary value problem for first order linear functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2004, vol. 2003, no. 16, p. 1-21. ISSN: 1417- 3875.
    Detail

  • 2003

    LOMTATIDZE, A.; HAKL, R.; PŮŽA, B. On a boundary value problem for first- order scalar functional differential equations. Nonlinear Analysis, Theory, Methods and Applications, 2003, vol. 2003 (53), no. 3- 4, p. 391-405. ISSN: 0362- 546X.
    Detail

    LOMTATIDZE, A.; MALAGUTI, L. On a two- point boundary value problem for second order ordinary differential equations with singularities. Nonlinear Analysis, Theory, Methods and Applications, 2003, vol. 2003 (52), p. 1553-1567. ISSN: 0362- 546X.
    Detail

  • 2000

    LOMTATIDZE, A.; MALAGUTI, L. On a nonlocal boundary value problem for second order singular equations. Georgian Mathematical Journal, 2000, vol. 2000 (7), no. 2, p. 133-157. ISSN: 1572- 9176.
    Detail

*) Publications are generated once a 24 hours.